# SDR QXEA2022122200343

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 10,952 hours, 6,961 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Stuck
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R MAIN GEAR UPLOCK STUCK IN UP POSITION LG NO DISPATCH ON EICAS. REMOVED FROM SERVICE. C/W E175 FIM 32-61-00-810-862 STEP 5(B)(1)(D). FAULT EXTINGUISHED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
